# SDR USAA2015012000011

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 47,140 hours, 19,691 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HEARD POP NEAR NR 3 COFFEEMAKER IN AFT GALLEY, FOLLOWED BY A SHORT PERIOD OF ELEC SMOKE.  REPLACED NR 3 AFT COFFEEMAKER IAW AMM 25-31-00.  SYS OPERATIONS CHECKED GOOD.
